# SDR R61A20100534

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000275
- Aircraft time: 6,380 hours, 4,427 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Condition: Binds
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE R-2 DOOR ARMING LEVER WAS HARD TO OPERATE.  MAINTENANCE PERFORMED OPS CHECK OF R-2 DOOR ARMING LEVER PER EMB AMM, AND REPORTED EVERYTHING WAS OPERATING NORMALLY.
